# SDR GTIA030414

- Difficulty date: June 1, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK BRACKET ON R-1 DOOR WILL NOT HOLD SLIDE PACK GIRT BAR.  REPOSITIONED AFT GIRT BAR HOOK ON R-1 SLIDE PACK.  GIRT BAR OPERATION NORMAL.  (M)
